Generalized Flag Manifolds As Framed Boundaries.

Harsh V. Pittie; Smith Larry

Mathematische Zeitschrift (1975)

  • Volume: 142, page 191-194
  • ISSN: 0025-5874; 1432-1823

How to cite


Pittie, Harsh V., and Larry, Smith. "Generalized Flag Manifolds As Framed Boundaries.." Mathematische Zeitschrift 142 (1975): 191-194. <>.

author = {Pittie, Harsh V., Larry, Smith},
journal = {Mathematische Zeitschrift},
pages = {191-194},
title = {Generalized Flag Manifolds As Framed Boundaries.},
url = {},
volume = {142},
year = {1975},

AU - Pittie, Harsh V.
AU - Larry, Smith
TI - Generalized Flag Manifolds As Framed Boundaries.
JO - Mathematische Zeitschrift
PY - 1975
VL - 142
SP - 191
EP - 194
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.